# SDR ASOA05806

- Difficulty date: September 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EMERGENCY ESCAPE PLACARD ON THE PILOT`S ESCAPE HATCH WAS FOUND TO BE WORN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PLACARD ON THE PILOT`S ESCAPE HATCH.  (M)
